# SDR CA961205017

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Aileron
- Part time: 11,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD 96-21-03 A CRACK WAS FOUND UNDER THE HINGE. SUBMITTER INSTALLED A NEW AILERON SPAR.
